Lumpy lip injections after months, am I a candidate for hyaluronidase? Is this even a case for hyaluronidase? (photos)

I had gotten hyaluronic lip injections and was pleased with results. It was only injected on the outer parts of my lips. A month later I went back for more, this time she injected inside for volume. I was pleased with the results however I did get a cold sore. Months passed and I began noticing hard bumps forming around my lips, looks almost like the product was encapsulated. I've been trying to massage them but I haven't noticed any difference. Will hyaluronidase help with this?

Doctor Answers 3

HA Filler Lumps: Hyaluronidase Often Excellent Treatment

We are sorry you are having concerns about your HA filler injections.  In addition to discussion here, I encourage you to bring these to your plastic surgeon's attention.  There may be other considerations, but uneven filler, or inflammation involving the filler could be the cause.  Both of these should improve if hyaluronidase were injected.  additional follow-up and treatment may be necessary.  PS: Since you experienced cold sores, request pre-treatment with an anti-viral medication.


Greenville Plastic Surgeon
4.8 out of 5 stars 5 reviews

Needs an exam

An exam will help.
Hyaluroinidase will help the areas and may take repeated injections based on the exam.

Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

Yes, if you are unhappy with your lips, hyaluronidase can be used to reverse the filler and get rid of the "bumps" you are feeling. I suggest consulting with an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.